Optimal value bounds in nonlinear programming with interval data
No abstract is available for this item.
Volume (Year): 19 (2011)
Issue (Month): 1 (July)
|Contact details of provider:|| Web page: http://www.springer.com|
Web page: http://www.seio.es/
|Order Information:||Web: http://link.springer.de/orders.htm|
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Liu, Shiang-Tai, 2008. "Posynomial geometric programming with interval exponents and coefficients," European Journal of Operational Research, Elsevier, vol. 186(1), pages 17-27, April.
- Huang, G. H., 1998. "A hybrid inexact-stochastic water management model," European Journal of Operational Research, Elsevier, vol. 107(1), pages 137-158, May.
When requesting a correction, please mention this item's handle: RePEc:spr:topjnl:v:19:y:2011:i:1:p:93-106. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Sonal Shukla)or (Rebekah McClure)
If references are entirely missing, you can add them using this form.